# SDR DJFA20130207001

- Difficulty date: February 7, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N710FL
- Make and model: Cessna 750
- Aircraft serial: 7500038
- Aircraft time: 13,135 hours, 8,258 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99144683
- Part serial: 0336
- Condition: Stuck
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BRAKE ACTION WAS DELAYED AFTER APPLICATION OF BRAKES FOLLOWED BUT AN ABRUPT GRAB, MOST NOTICEABLE DURING THE LANDING ROLLOUT.  MX REPLACED THE POWER BRAKE METERING VALVE.
